|
Trudy Moskovskogo Matematicheskogo Obshchestva, 1955, Volume 4, Pages 237–290
(Mi mmo39)
|
|
|
|
This article is cited in 3 scientific papers (total in 3 papers)
On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation
Δu+{λ−q(x1,x2,x3)}u=0
B. M. Levitan
Received: 02.03.1954
Citation:
B. M. Levitan, “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation
Δu+{λ−q(x1,x2,x3)}u=0”, Tr. Mosk. Mat. Obs., 4, GITTL, Moscow, 1955, 237–290
Linking options:
https://www.mathnet.ru/eng/mmo39 https://www.mathnet.ru/eng/mmo/v4/p237
|
Statistics & downloads: |
Abstract page: | 198 | Full-text PDF : | 106 |
|